Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Sep 29, 2019, 3:47 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2019, 3:47 PM CDT (20:47 UTC)
- Expired
- Sep 29, 2019, 4:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Logan County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 3:57 PM CDT | TSTM WND DMG | Manito, IL | TREE AND POWER LINE DAMAGE REPORTED IN TOWN. |
| Sep 29, 4:00 PM CDT | TSTM WND GST 50 | 3 W Green Valley, IL | HEAVY RAIN AND REDUCED VISIBILITY. |
| Sep 29, 4:11 PM CDT | TSTM WND DMG | Delavan, IL | 611 PINE STREET 3 INCH DIAMETER HEALTY TREE BLOWN DOWN ON TOP OF HOUSE AT 607 PINE ST. AT SPRUCE AND 7TH STREET, A 8 INCH DIAMETER LIMB KNOCKED POWER LINE OFF SIDE OF HOUSE. AT 9TH AND ELM, A 4 INCH DIAMETER LIMB WAS BLOWN ACROSS THE ROAD. TIME ESTIMATED FROM |
| Sep 29, 4:18 PM CDT | TSTM WND DMG | 3 Ese Delavan, IL | AT 2365 LOCUST ROAD, ONE END OF FARM BUILDING IS MISSING AND TREE LIMBS BLOWN DOWN. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Sep 29, 4:19 PM CDT | TSTM WND DMG | 4 Ese Delavan, IL | AT 2228 COUNTY ROAD 2400E, 8-12 INCH DIAMETER LIMBS BLOWN DOWN. CORN PARTIALLY FLATTENED. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Sep 29, 4:23 PM CDT | TORNADO | Emden, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518
WFUS53 KILX 292047
TORILX
ILC107-125-179-292130-
/O.NEW.KILX.TO.W.0035.190929T2047Z-190929T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
347 PM CDT Sun Sep 29 2019
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Northwestern Logan County in central Illinois...
Southern Tazewell County in central Illinois...
Northeastern Mason County in central Illinois...
* Until 430 PM CDT.
* At 346 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Manito, or 11 miles northwest of Mason City,
moving east at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Green Valley around 400 PM CDT.
Delavan and San Jose around 410 PM CDT.
Emden around 420 PM CDT.
Armington around 430 PM CDT.
Other locations impacted by this tornadic thunderstorm include Forest
City.
This includes Interstate 155 between mile markers 7 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4031 8987 4045 8980 4045 8927 4024 8934
TIME...MOT...LOC 2046Z 282DEG 28KT 4034 8980
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
Miller2 follow-up statements
097
WWUS53 KILX 292109
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
409 PM CDT Sun Sep 29 2019
ILC107-125-179-292130-
/O.CON.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Logan-Tazewell-Mason-
409 PM CDT Sun Sep 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN LOGAN...SOUTHERN TAZEWELL AND NORTHEASTERN MASON
COUNTIES...
At 407 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Jose, or 8 miles northeast of Mason City, moving
east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. At 402 pm, a spotter reported
rotation 6 miles west of San Jose. This storm has a history
of producing very large hail and wind damage.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Delavan around 410 PM CDT.
Emden around 420 PM CDT.
Armington around 430 PM CDT.
Other locations impacted by this tornadic thunderstorm include Forest
City.
This includes Interstate 155 between mile markers 7 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4031 8987 4045 8980 4045 8927 4024 8934
TIME...MOT...LOC 2107Z 283DEG 30KT 4031 8961
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Miller458
WWUS53 KILX 292122
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
422 PM CDT Sun Sep 29 2019
ILC125-292132-
/O.CAN.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Mason-
422 PM CDT Sun Sep 29 2019
...THE TORNADO WARNING FOR NORTHEASTERN MASON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4027 8956 4041 8950 4041 8928 4024 8934
TIME...MOT...LOC 2122Z 278DEG 27KT 4030 8948
$$
ILC107-179-292130-
/O.CON.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Logan-Tazewell-
422 PM CDT Sun Sep 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN LOGAN AND SOUTHEASTERN TAZEWELL COUNTIES...
At 422 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Emden, or 12 miles northwest of Lincoln, moving east
at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Armington around 430 PM CDT.
This includes Interstate 155 between mile markers 7 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4027 8956 4041 8950 4041 8928 4024 8934
TIME...MOT...LOC 2122Z 278DEG 27KT 4030 8948
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MillerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 29, 12:58 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Sep 29, 12:58 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1258 PM CDT Sun Sep 29 2019 .SYNOPSIS... Issued at 255 AM CDT Sun Sep 29 2019 Showers and thunderstorms will affect central IL especially from I-72 north today into early this evening, with locally heavy rainfall possible. A flash flood watch is in effect until 10 pm this evening for areas north of Lincoln. Thunderstorm coverage should decrease during this evening as a warm front lifts north of central IL. This will bring near record warm temperatures and muggy conditions for Monday and Tuesday, along with dry weather. && .UPDATE... Issued at 1145 AM CDT Sun Sep 29 2019 Issued a flash flood watch until 10 pm this evening from Fulton, Mason, Tazewell and McLean counties north. Between a half and 1 inch of rain expected over northern CWA into early evening, with locally higher amounts possible in thunderstorms. This area has seen widespread 3-6 inch rainfall amounts since Friday with locally 6-8 inch amounts from Canton to Peoria to El Paso north so ground is very saturated and additional rainfall will be runoff. This will likely cause further rises on creeks and streams along with area rivers like the IL and Spoon rivers. Late morning surface map showing warm front lifting northward across central IL and pushing just north of I-74 around 11 am. Radar mosaic shows widespread showers and embedded thunderstorms over central/southern IA, northern MO and into parts of central IL where convection is more widespread scattered east of the IL river. Very high precipitable water values of 1.75-2 inches over CWA into northern MO and southern IA with sw 850 mb transport winds into our area. Latest CAMs have become more widespread with convection over central and northern CWA today (north of a Taylorville to Terre Haute line) and diminishing during this evening. Feel northern CWA will see better chance of moderate locally heavy rains today so included this area in a flash flood watch into mid evening. SPC day1 update has expanded marginal risk of severe storms (5% risk of damaging winds and large hail, and 2% risk of tornadoes) north of I-70 from mid afternoon into early evening. WAA pattern and weak mid level lapse rate environment with CAPES rising to 2000-3300 j/kg and 0-6km bulk shear values of 30-40 kts, highest in west central IL where risk of severe storms a little better. Humid today with dewpoints in the upper 60s and lower 70s. Highs this afternoon range from upper 70s to near 80F northern CWA to summerlike upper 80s to near 90F in southeast IL where heat indices peak in the lower 90s. && .SHORT TERM...(Today and tonight) ISSUED AT 201 AM CDT Sun Sep 29 2019 Convection associated with elevated instability and lift ahead of a shortwave will continue to shift northeast across much of the CWA this morning. Radar estimated rain rates as high 1-1.5"/hr recently in southern Sangamon Co., should drop off as activity shifts into less unstable airmass farther north. But still with high PWs up to 1.9" in place, will need to closely monitor trends for flash flooding across the north where 3-8" totals fell yesterday. Flash flood watch remains in effect until 7 AM north of a Macomb to Pontiac line, but may be able to cancel early if higher rain rates indeed diminish over the next few hours. Synoptic warm front is difficult to discern due to convection, but likely lies west-east over the southern CWA. This will begin to drift north this morning in the wake of MCS and likely push into the northern CWA this afternoon. Not too confident in convective trends with CAMs showing varying degrees of coverage so have trended in scattered storms (30-40 pops) shifting north with the expected location of the boundary through afternoon. South of the front, unseasonably warm and humid air will overspread the area with 85-90 degree highs south of I-72. Dry and warm weather continues overnight with lows near 70, which would be at record warm lows for the date. .LONG TERM...(Monday through Saturday) ISSUED AT 255 AM CDT Sun Sep 29 2019 Upper level ridging amplifies across the central and eastern U.S. early in the week, as a deep trough pushes towards the northern Plains. This temporarily pushes the storm track to our northwest, and allows near record heat and unseasonably humid air to occupy the Midwest. 850 mb temps hovering around +20C support widespread upper 80s to lower 90s highs Mon/Tue, with overnight lows near 70. This puts forecast highs within a couple degrees of records, with lows forecast at daily record levels. See climate section below for specifics. The ridge begins to flatten later Tuesday and through mid week, allowing the cold front to the NW to slowly push in. Will gradually increase thunderstorm chances from the northwest late Tuesday afternoon, eventually reaching the SE CWA by Wednesday night and Thursday. This is another period that will need to be watched for heavy rain, especially across the north, as PWs remain anomalously high and the slow nature of the front promotes training storms. With the front progged to be across the CWA on Thursday will likely see a large high temp gradient with mid 60s north to lower 80s far SE. Post-frontal Canadian/fall-like airmass moves in for the end of the week and into next weekend. Widespread mid 60s to lower 70s highs and lows into the 40s will be quite a change from Mon/Tue mid 90s heat indices. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1257 PM CDT Sun Sep 29 2019 Showers and a few thunderstorms will affect central IL this afternoon and early evening, especially northern airports of PIA and BMI where MVFR conditions possible with thunderstorms. Convection is more widely scattered along I-72 this afternoon. Warm front extended from northern MO into central IL near Macomb and Peoria to Pontiac and into northern IN early this afternoon. Frontal boundary is forecast to linger over northern CWA this afternoon then lift north of CWA during tonight. This front will be the focus for more showers and thunderstorms into early evening especially at PIA and BMI. Then convection chances shift north of central IL airports after dark with dry wx expected rest of tonight into Monday. South to SW winds of 5-10 kts in warm sector south of PIA this afternoon and to be south less than 10 kts tonight. SSW winds increase to 10-14 kts with gusts of 15-20 kts during mid/late Monday morning across area with warm front lifting north of IL. && .CLIMATE... Issued at 255 AM CDT Sun Sep 29 2019 Record highs for Monday 9/30: Peoria........91 in 1933 Springfield...91 in 1971+ Lincoln.......93 in 1952 Record highs for Tuesday 10/1: Peoria........89 in 1937+ Springfield...91 in 1897 Lincoln.......91 in 1922 Record warm lows for Monday 9/30: Peoria........71 in 1884 Springfield...70 in 1971 Lincoln.......67 in 1971 Record warm lows for Tuesday 10/1: Peoria........70 in 1884 Springfield...69 in 1971+ Lincoln.......68 in 1919 && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM CDT this evening for ILZ027>031- 036>038-041. && UPDATE...07 SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...07 CLIMATE...25
Hazardous weather outlook, Sep 29, 11:41 AM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1141 AM CDT Sun Sep 29 2019 ILZ027>031-036>038-041-301100- Fulton-Knox-Marshall-Mason-McLean-Peoria-Stark-Tazewell-Woodford- 1141 AM CDT Sun Sep 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Showers and thunderstorms can be expected this afternoon into early this evening. A few of the storms could produce some hail and strong winds. Heavy rainfall and flash flooding will also be a concern, in light of the excessive rain that fell Friday and Friday night. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Tuesday night through Wednesday night. River levels will continue to rise on the Spoon River, with flooding at London Mills on Monday. Flooding will also develop along the Illinois River by Monday near Henry, with rises continuing downstream during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ040-042-047>052-301100- Cass-Christian-Logan-Menard-Morgan-Sangamon-Schuyler-Scott- 1141 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Showers and thunderstorms can be expected this afternoon into early this evening. A few of the storms could produce some hail and strong winds. Periods of heavy rainfall and localized flash flooding will also be a concern. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Wednesday and Wednesday night. Minor flooding will develop along the Illinois River at Beardstown by mid week. Moderate flood stage is likely toward mid to late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ043>046-053>057-061-301100- Champaign-Coles-De Witt-Douglas-Edgar-Macon-Moultrie-Piatt-Shelby- Vermilion- 1141 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Showers and thunderstorms can be expected this afternoon into early this evening. A few of the storms could produce some hail and strong winds. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-301100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1141 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is anticipated through tonight. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Unseasonably warm weather is expected early in the new week, with heat index values in the mid to upper 90s Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Miller
In the hours before
Special weather statement, Sep 29, 2:39 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Lincoln IL
239 PM CDT Sun Sep 29 2019
ILZ036-292030-
Fulton-
239 PM CDT Sun Sep 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR FULTON COUNTY UNTIL 330 PM CDT...
At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie City to near Adair. Movement was
east-northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Canton, Lewistown, Farmington, Cuba, Avon, Vermont, St. David,
Fairview, Ipava, Table Grove, Dunfermline, Bernadotte, Smithfield,
Bryant, Norris, Marietta, Ellisville, Duncan Mills and Fiatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4063 9045 4066 9044 4070 8999 4032 9007
4030 9045
TIME...MOT...LOC 1938Z 257DEG 25KT 4060 9040 4037 9052
MillerLocal storm report, Sep 29, 3:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL N LEWISTOWN 40.40N 90.16W
09/29/2019 E1.00 INCH FULTON IL FIRE DEPT/RESCUE
&&
SBAKERLocal storm report, Sep 29, 3:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 N LEWISTOWN 40.43N 90.16W
09/29/2019 E2.50 INCH FULTON IL PUBLIC
&&
SBAKERLocal storm report, Sep 29, 3:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL SMITHFIELD 40.47N 90.29W
09/29/2019 E1.75 INCH FULTON IL PUBLIC
TIME ESTIMATED BY RADAR.
&&
SBAKERLocal storm report, Sep 29, 3:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 N LEWISTOWN 40.41N 90.16W
09/29/2019 FULTON IL LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN ON IL-97. RELAYED BY EMA.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:58 AM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 3 more | 9 hr |
| Sep 29, 10:59 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 21 days |
| Sep 29, 2:39 PM CDT | Special Weather Statement | ILX | Fulton | 51 min |
| Sep 29, 2:46 PM CDT | Tornado Warning | ILX | Fulton | 29 min |
| Sep 29, 3:17 PM CDT | Tornado Warning | ILX | Fulton, Mason, Tazewell | 28 min |
| Sep 29, 4:30 PM CDT | Tornado Warning | ILX | Logan, McLean, Tazewell | 45 min |
| Sep 29, 4:55 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 50 min |
| Sep 29, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 39 min |
| Sep 29, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 51 min |
| Sep 29, 5:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 45 min |
| Sep 29, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 44 min |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.